# SDR DALA2021063003568

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,223 hours, 30,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emer Light Assy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CREW REPORTS SEAT 14F EMERGENCY LIGHT HANGING DOWN. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT COVER ASSY AS PER A320 CMM 25-23-51. OPS CK GOOD. (5023406)
